Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS Kansas City, MO

March 22, 2011Linn County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2011, 11:01 PM CDT for Linn County, Sullivan County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2011, 11:01 PM CDT (04:01 UTC)
Expired
Mar 22, 2011, 11:30 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 166 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 8:35 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1982 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WUUS53 KEAX 230401
SVREAX
MOC115-211-230430-
/O.NEW.KEAX.SV.W.0018.110323T0401Z-110323T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1130 PM CDT

* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 10 MILES
  NORTHWEST OF LINNEUS...OR 16 MILES NORTHEAST OF CHILLICOTHE...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROWNING...PURDIN...NEW BOSTON AND WINIGAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3989 9337 4003 9337 4015 9286 4004 9286
      3997 9285 3991 9286
TIME...MOT...LOC 0401Z 250DEG 46KT 3997 9329
WIND...HAIL 60MPH 1.00IN

$$

CDB
3 follow-up statements
659 
WWUS53 KEAX 230410
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CDT TUE MAR 22 2011

MOC115-211-230430-
/O.CON.KEAX.SV.W.0018.000000T0000Z-110323T0430Z/
LINN MO-SULLIVAN MO-
1110 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SULLIVAN AND NORTHERN LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL
1130 PM CDT...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
BROWNING...OR 15 MILES SOUTH OF MILAN...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEW BOSTON AND WINIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3991 9286 3993 9325 4005 9328 4015 9286
      4004 9286 3996 9285
TIME...MOT...LOC 0409Z 250DEG 48KT 4001 9315
WIND...HAIL 60MPH 1.00IN

$$

CDB
918 
WWUS53 KEAX 230420
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 PM CDT TUE MAR 22 2011

MOC115-211-230430-
/O.CON.KEAX.SV.W.0018.000000T0000Z-110323T0430Z/
LINN MO-SULLIVAN MO-
1120 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SULLIVAN AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI
UNTIL 1130 PM CDT...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 9 MILES EAST
OF BROWNING...OR 13 MILES SOUTHEAST OF MILAN...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3996 9304 4010 9306 4015 9286 4004 9286
      3996 9285
TIME...MOT...LOC 0420Z 250DEG 53KT 4006 9295
WIND...HAIL 60MPH 1.00IN

$$

CDB
794 
WWUS53 KEAX 230426
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 PM CDT TUE MAR 22 2011

MOC115-211-230436-
/O.EXP.KEAX.SV.W.0018.000000T0000Z-110323T0430Z/
LINN MO-SULLIVAN MO-
1126 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN AND
NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI WILL EXPIRE AT
1130 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3996 9304 4010 9306 4015 9286 4004 9286
      3996 9285
TIME...MOT...LOC 0426Z 250DEG 53KT 4008 9284

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:48 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 22, 8:48 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 PM CDT TUE MAR 22 2011

.UPDATE...

EARLIER SEVERE THREAT...WITH AN EYE TOWARDS SUPERCELLS ACROSS
NORTHEAST KANSAS AND NORTHWEST MISSOURI...LOOKS TO HAVE HAS
DISSIPATED THIS EVENING...BUT HAS BEEN REPLACED BY A THREAT FOR A
SEVERE WEATHER FROM THE PROGRESSIVE LINE OF STORMS MOVING EAST ACROSS
NORTHERN MISSOURI. THE BACK BUILDING LINE OF STORMS LOOK TO BE THE
RESULT OF THE COLD FRONT CATCHING UP WITH THE DRYLINE IN NORTHERN
MISSOURI...BUT THE EXTENT TO WITCH IT CAN BACK BUILD WILL BE LIMITED
BY THE DRY AIR MOVING IN ALOFT. BASED ON HOW THE STORM LINE AXIS
CROSSES THE DRY LINE ALOFT...THOUGHTS ARE THAT THIS SHOULD LIMIT STORM
DEVELOPMENT TO AREAS ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO
MACON. A NEW TORNADO WATCH BOX /NUMBER 54/ HAS BEEN ISSUED FOR PARTS
OF NORTHERN MISSOURI ALONG AND NORTH OF HIGHWAY 36 TO COVER THE
THREAT FROM THE SEVERE STORMS THAT MIGHT OCCUR.

CUTTER

&&

.DISCUSSION...

SHORT RANGE (WEDNESDAY THROUGH THURSDAY)...

THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS
EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY
WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A
COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF
THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT
NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE
ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE
COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE
BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM
TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY
WORK IN LATE IN THE DAY.

FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL
PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS
RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS
THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY
WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR
OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR
FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW
SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE
ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE
BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE
FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT.

CUTTER

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON
A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE
DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS
AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW
ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW
SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD
AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER
AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING
THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN
TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH
THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE
IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE
ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO
WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT
HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY
NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE
PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS.
HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL
BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND
WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS
REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE
PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO
THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON
THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT
THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE
PLAINS.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...HAVE KEPT VICINITY THUNDER IN THE KMCI AND KSTJ
TERMINALS THIS EVENING OWING TO THE FEW STORMS SEEN ON RADAR AT THIS
TIME...BUT IN ALL LIKELIHOOD NOTHING WILL EFFECT EITHER OF THE
KANSAS CITY TERMINALS /OR KSTJ/ FOR THE REMAINDER OF THE EVENING
HOURS. EXPECT THE GUSTY WIND TO TURN TO THE WEST AND NORTHWEST
OVERNIGHT AS THE COLD FRONT MOVES THROUGH. WINDS SHOULD CALM A BIT
WITH THE LOSS OF DAYTIME HEATING...BUT WHEN BOUNDARY LAYER MIXING
KICKS BACK IN WEDNESDAY MORNING EXPECT A GUSTY NORTHWEST WIND TO THEN
PREVAIL THROUGH THE DAY.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT TUE MAR 22 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
711 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING
AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM
ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS
WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK
INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS
CENTRAL MISSOURI WEDNESDAY AFTERNOON.

OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH
MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE
MISSOURI RIVER SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CUTTER

In the hours before

Local storm report, Mar 22, 10:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     GREEN CASTLE            40.26N 92.88W
03/22/2011  E65.00 MPH       SULLIVAN           MO   TRAINED SPOTTER

            WINDS ESTIMATED BETWEEN 60 AND 70 MPH. 3/4 INCH DIAMETER
            HAIL OBSERVED AS WELL.

&&

BOOKBINDER
Local storm report, Mar 22, 10:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             KINGSTON                39.64N 94.04W
03/22/2011  E0.75 INCH       CALDWELL           MO   PUBLIC

&&

ABAILEY
Local storm report, Mar 22, 10:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             GREEN CASTLE            40.26N 92.88W
03/22/2011  E1.00 INCH       SULLIVAN           MO   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL COVERING THE GROUND

&&

ABAILEY
Special weather statement, Mar 22, 10:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 PM CDT TUE MAR 22 2011

MOZ016-017-024-025-230415-
ADAIR MO-LINN MO-MACON MO-SULLIVAN MO-
1052 PM CDT TUE MAR 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...NORTHWESTERN
MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 1115 PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES SOUTHWEST OF
MILAN...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROWNING AND WINIGAN.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4023 9272 3996 9273 3997 9327 4010 9328
TIME...MOT...LOC 0352Z 255DEG 43KT 4004 9318

CDB
Special weather statement, Mar 22, 10:54 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 PM CDT TUE MAR 22 2011

MOZ015-016-023-024-230430-
GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
1054 PM CDT TUE MAR 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...SOUTHEASTERN
GRUNDY...NORTHERN LINN AND NORTHEASTERN LIVINGSTON COUNTIES IN NORTH
CENTRAL MISSOURI UNTIL 1130 PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHEAST OF CHILLICOTHE...MOVING EAST
AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINNEUS...BROWNING AND PURDIN.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4010 9292 3989 9288 3984 9349 3998 9352
TIME...MOT...LOC 0354Z 257DEG 44KT 3992 9340

CDB
Local storm report, Mar 22, 10:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             CHILLICOTHE             39.79N 93.55W
03/22/2011  M1.00 INCH       LIVINGSTON         MO   TRAINED SPOTTER

&&

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:00 PM CDTSpecial Weather StatementEAXGentry, Harrison, Worth45 min
Mar 22, 8:09 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth51 min
Mar 22, 8:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry43 min
Mar 22, 8:58 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer47 min
Mar 22, 9:12 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 22, 9:26 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam34 min
Mar 22, 9:39 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Sullivan36 min
Mar 22, 10:08 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan37 min
Mar 22, 10:34 PM CDTSpecial Weather StatementEAXCaldwell, Livingston, Ray41 min
Mar 22, 10:43 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler20 min
Mar 22, 10:52 PM CDTSpecial Weather StatementEAXSullivan23 min
Mar 22, 10:54 PM CDTSpecial Weather StatementEAXLinn36 min
Mar 22, 11:08 PM CDTSpecial Weather StatementEAXCarroll, Linn, Livingston, Ray52 min
Mar 22, 11:29 PM CDTSpecial Weather StatementEAXAdair31 min
Mar 23, 12:46 AM CDTSpecial Weather StatementEAXMacon29 min
Mar 23, 12:50 AM CDTSpecial Weather StatementEAXRandolph25 min
Mar 23, 1:11 AM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.